# SDR FDEA201112225422

- Difficulty date: December 22, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Thrust Plate
- Part number: A537819842200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO LT SIDE FR 26 & FR 27 BETWEEN SEAT TRACKS 4L & 5L THRUST PLATE   HAS 3 EA AREAS OF CORROSION.  R & R THRUST PLATE AT FR 26 TO FR27 BETWEEN SEAT TRACKS 4L & 5L IAW SRM 51-72-10 AND SRM 51-40-21 PARA'S 6 AND 7.  APPLIED PROTECTIVE COATING IAW SRM 51-75-10.
